# SDR UIE2008F00004

- Difficulty date: July 1, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: PUNCTURED
- Condition: Punctured
- Location: Bs 1660-1680
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPARTMENT TORQUE BOX TOP PANEL AT STA 1660 TO 1680 RT SIDE FOUND PUNCTURED AT 2 LOCATIONS.  TORQUE BOX TOP PANEL REPAIRED IAW EO.  (K)
